Revista Matemática Iberoamericana


Full-Text PDF (442 KB) | Metadata | Table of Contents | RMI summary
Volume 33, Issue 4, 2017, pp. 1423–1462
DOI: 10.4171/RMI/977

Published online: 2017-11-17

Estimates for certain integrals of products of six Bessel functions

Diogo Oliveira e Silva[1] and Christoph Thiele[2]

(1) Universität Bonn, Germany
(2) Universität Bonn, Germany

We establish good numerical estimates for a certain class of integrals involving sixfold products of Bessel functions. We use relatively elementary methods. The estimates will be used in the study of a sharp Fourier restriction inequality on the circle in a companion paper.

Keywords: Bessel functions, Fourier restriction, asymptotic analysis, Newton–Coates quadrature

Oliveira e Silva Diogo, Thiele Christoph: Estimates for certain integrals of products of six Bessel functions. Rev. Mat. Iberoamericana 33 (2017), 1423-1462. doi: 10.4171/RMI/977